The Corona theorem for Denjoy domains

John B. Garnett University of California, Los Angeles, CA, USA Peter W. Jones Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331662

Acta Mathematica, 155, (1), 27-40, 1984.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 42 ]
@inproceedings{john1984the,
  title={The Corona theorem for Denjoy domains},
  author={John B. Garnett, and Peter W. Jones},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304360449371},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={27-40},
  year={1984},
}
John B. Garnett, and Peter W. Jones. The Corona theorem for Denjoy domains. 1984. Vol. 155. In Acta Mathematica. pp.27-40. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304360449371.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved